MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER-PRO XT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER-PRO XT; STRETCHER, WHEELED
Catalog Number 6506000000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device was being positioned to transfer a paraplegic patient with her legs bent, as requested.The wheels on the head side were previously unlocked for maneuvering in the corridors - the stretcher was moved next to the bed and the brakes on the wheels on the foot side were applied.In order to bring the foot section back into the neutral position, the staff member previously standing at the head end had to support the staff member at the foot end.While the foot section was being put back into the flat position, the patient slipped between the hospital bed and the stretcher and fell onto the floor from a height of approx.1m.Presumably the stretcher at the head end moved away from the hospital bed.Initially, the patient reported pain in her head and arm.Further examination found a subdural hematoma was found during the diagnosis.
 
Event or Problem Description
There is no new information to report.
 
Additional Manufacturer Narrative
As a result of the reported event, a stryker raqa specialist reached out to a stryker field service engineer for more information on the evaluation of the unit.It was stated that no inspection took place as the customer stated that no inspection was required.Based on this information, it was determined that the alleged unintended cot lowering or cot dropping to lowest position (no cot tip) was likely due to no defect with the unit, and instead, use error.The users only applied the brake to one side.As a result of the reported injury, a stryker quality assurance engineer reached out to a stryker raqa specialist for more patient information, however none could be provided, beyond the initial report of hematoma and pain.The issue was resolved for the customer by ensuring nothing else was needed from stryker.

Brand Name
POWER-PRO XT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
marleca lane
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22289676
Report Number0001831750-2025-00708
Device Sequence Number15533638
Product Code FPO
UDI-Device Identifier07613327261639
UDI-Public(01)07613327261639
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number6506000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown